# SDR MWE2008F00007

- Difficulty date: July 7, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- Engine: Pwa JT8D*
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 100503117
- Condition: Unwanted Deploy
- Location: Tailcone
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE PITCH AUTHORITY (ELEVATOR) FELT STIFF ALTHOUGH CONTROLLABLE, PRIMARY PITCH TRIM WORK OK, ALT LONG TRIM AND AUTO PILOT WORKED NORMAL  INSP OF AFT ACCESSORY COMPARTMENT FOR ELEVATOR AUTHORITY ISSUE FOUND THE TAIL CONE SLIDE HAD DEPLOYED IN THE TAIL CONE COMPARTMENT.  REMOVED AND REPLACED TAIL CONE SLIDE.  (K)
